MathSciNet Relay Station
MathSciNet bibliographic data
MR1249886 11R29 (11M20 11R20 11R42)
Le, Mao Hua A lower bound for the class numbers of abelian algebraic number fields with odd degree. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1347–1350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement